# SDR COEA2011011111805

- Difficulty date: January 11, 2011
- Submitted: January 13, 2011
- Operation: Air carrier
- Aircraft: N805FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 372
- Aircraft time: 32,460 hours, 36,176 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Rub Strip
- Part number: S57112081200
- Condition: Worn
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE / MAJOR REPAIR: AFT UPPER SPAR BETWEEN RIB 4L - 4R HAS RUB STRIP WORN OUT OF LIMITS.  MAJOR REPAIR PER ATR SRI LT WING AFT UPPER SPAR STRIP REPAIRED.
